# SDR NSVA20120404499

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 2,763 hours, 2,620 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO A POWER PLANT MESSAGE.  CREW REPORTED PROP NOT RESPONDING , WOULD NOT GO INTO FEATHER.  RECEIVED CODES 130 AND 134.  MAINTENANCE CLEANED CONNECTOR ON THE PEC AND PCU.  CLEARED CODES, OPS CHECK AND RUNS GOOD.
